Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the geometry of noncommutative spectral theory


Authors: Erik M. Alfsen and Frederic W. Shultz
Journal: Bull. Amer. Math. Soc. 81 (1975), 893-895
MSC (1970): Primary 46A40, 46L05, 46L10, 47A60
MathSciNet review: 0377549
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Erik M. Alfsen and Frederic W. Shultz, Non-commutative spectral theory for affine function spaces on convex sets, Mem. Amer. Math. Soc. 6 (1976), no. 172, xii+120. MR 0412822
  • 2. Edward G. Effros and Frank Hahn, Locally compact transformation groups and 𝐶*- algebras, Memoirs of the American Mathematical Society, No. 75, American Mathematical Society, Providence, R.I., 1967. MR 0227310
  • 3. M. H. Stone, Notes on integration. I, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 336–342. MR 0025552
  • 4. Elmar Thoma, Über unitäre Darstellungen abzählbarer, diskreter Gruppen, Math. Ann. 153 (1964), 111–138 (German). MR 0160118

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A40, 46L05, 46L10, 47A60

Retrieve articles in all journals with MSC (1970): 46A40, 46L05, 46L10, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13875-4